# SDR SWIA20250428004

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 48,196 hours, 41,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGED/ELONGATED (ORIGINAL FASTENER NAS1581F3R9) THROUGH STACK UP AT APPROX. RH WS 75.27 WING SKIN AND INBD T/E EDGE MEMBER 601R10225-14 MEMBER - SECOND SCREW HOLE INBOARD OF FLAP ACTUATOR. (FILED CLOSED)COMPLIED WITH REO 601R-57-51-1067 REV -- DATED: 2025-04-24 TEMPORARY REPAIR FOR ELONGATED HOLE ON THE RH WING  TRAILING EDGE LOWER PANEL AT WG STA 76.50. COMPLIED WITH TASK CARD  51-900-1003-SKY. COMPLETED FORM M-337. ALL NDT'S COMPLIED WITH AND NO DEFECTS NOTED AT THIS TIME. REFERENCE CHILD CAMP FOR MCO.
